# SDR TC8A97002

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Detector
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK, CARGO SMOKE DETECTOR LIGHT ILLUMINATED.  REPAIRED NR 2 SMOKE DETECTOR, SYSTEM OPS CHECKS NORMAL IAW MM 26.
